MathSciNet Relay Station
MathSciNet bibliographic data
MR1330210 (96c:46019) 46B28 (46B04 47D15)
Lima, Åsvald Property $(wM\sp \ast)$ and the unconditional metric compact approximation property. Studia Math. 113 (1995), no. 3, 249–263.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement